# SDR DHL2004807013

- Difficulty date: July 11, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM1864
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DISARMED, LIGHT BULB BURNED OUT.  RELAMPED EMERGENCY LIGHTS DISARMED. OPS CHECKED IAW MM CH 33-50-2,CHECKED GOOD.(P/N CM1864)
